Differential and Integral Equations

On a model of nonisothermal flow through fissured media

Małgorzata Peszyńska

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A model for nonisothermal flow in double-porosity medium is constructed by the technique of homogenization. The coupling between microscopic and macroscopic equations is discussed, with numerical examples given. The model may be imbedded in a framework common for the models corresponding to different memory effects exhibited by the flow which are related to the hierarchical structure of the medium. For this framework results of numerical experiments are presented.

Article information

Differential Integral Equations, Volume 8, Number 6 (1995), 1497-1516.

First available in Project Euclid: 15 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 76S05: Flows in porous media; filtration; seepage


Peszyńska, Małgorzata. On a model of nonisothermal flow through fissured media. Differential Integral Equations 8 (1995), no. 6, 1497--1516. https://projecteuclid.org/euclid.die/1368638177

Export citation